# SDR AALA201906149003

- Difficulty date: June 13, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 96,233 hours, 15,659 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006286G
- Part serial: 1314
- Condition: Unreliable
- Location: Overide
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON ACCOUNT OF FUEL QUANTITY LOSS AND FUEL IMBALANCE. MAINTENANCE ACCOMPLISHED FIM 28-22-00815-829. REMOVED AND REPLACED CENTER OVRD FUEL PUMP IAW AMM 28-22-05. OPS CHECK GOOD. LEAK CHECK GOOD.
